# SDR 2020FA0000050

- Difficulty date: January 15, 2020
- Submitted: January 15, 2020
- Operation: General aviation
- Engine: Lyc O235L2C
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 14B23918
- Condition: Out Of Alignment
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO`S OUT OF TIME.  POSSIBLY CAUSING PRE-DETONATION OF FIRING.
